# SDR HALA20240314066

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 44,022 hours, 6,691 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Intake Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL INR TK INLET VLV 1 FAILD SHUT. REMOVED AND REPLACED FUEL INLET VALVE ACTUATOR 603QL1PER AMM 28-26-53-400-801-A FUELERS REPORTED A/C NOT TAKING FUEL. WIRING CHECK OF 603QL1 PER TSM 28-26-00-810-801-A CONTINUED FROM 0982536-1 GOOD. CHANGED RELAY 9QL1 TRANSFERED FUEL OUT OF INNER TANKS BECAUSE OF "FULL" LIGHTS ALL OPERATIONS FUELING NORMAL. BITE CHECK FCMC AMM 38-51-00-740-801-A TEST OKAY.
